# SDR YENA2024051700757

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,077 hours, 23,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACKS INDICATION FOUND ON AFT FRAME SEGMENT (1) OF THE EEH 833 CRACK LENGTH 0.350 INCH;(RESOLVED ON W/O: 1301529 TASKCARD: NR-00019) REF AE W/O# 2024-49/1. N/R# 2024-218388. ACCOMPLISHED THE REINFORCEMENT OF THE STRUCTURE ON EMERGENCY EXIT DOOR 833 IAW EC# A320-52-1144 AND REMOVED AND REPLACED SEGMENTS IAW A320 51-42-11, A320 SRM 51-72-11
